# SDR DL757030995

- Difficulty date: November 9, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 57,743 hours, 30,133 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT GOUGED.  COMPLETED PERMANENT REPAIR PER SRM 51-70-10D REF SRM 57-43-02D.  C/W PERMANENT REPAIR ON OPN 1000 CARDS 1135-1143.
